# SDR IPXA202507304352

- Difficulty date: July 29, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 69,312 hours, 17,772 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING ILS  COUPLED APPROACH WITH FLAPS AT 35 AND VERIFIED BY CAPT AND F/O GREEN BOX, TOO LOW FLAPS WARNING WENT OFF TWICE CAUSING GO AROUND. REPLACED RT OTBD FLAP POSITION TRANSMITTER IAW MM 27-54-02-400-801.
